MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD MULTI-CHECK; MIXTURE, HEMATOLOGY QUALITY CONTROL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD MULTI-CHECK; MIXTURE, HEMATOLOGY QUALITY CONTROL
Model Number 349704
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with the bd multi-check control there was incorrect label information.The following information was provided by the the initial reporter: it was reported by the customer that when the r&d multi-check controls (349701 and 349704) come directly from r&d, the 2d barcode can be read by the facsduet.But when the r&d controls are repackaged for bdb the qr barcode on the tube is not compatible with the duet.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation results, the reported issue of failed bar code recognition was not confirmed.Investigation results that were performed on the indicated failure mode were the following: approved artwork for the multicheck control product was obtained and printed successfully at bdb.Documentation for recent lots of part lot 349704 was reviewed and found free of non-conformances an isolated report of failed bar code recognition suggests malfunction of the customer¿s instrumentation system.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that during use with the bd multi-check control there was incorrect label information.The following information was provided by the initial reporter: it was reported by the customer that when the r&d multi-check controls (349701 and 349704) come directly from r&d, the 2d barcode can be read by the facsduet.But when the r&d controls are repackaged for bdb the qr barcode on the tube is not compatible with the duet.

Brand Name
BD MULTI-CHECK
Common Device Name
MIXTURE, HEMATOLOGY QUALITY CONTROL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17359067
Report Number2916837-2023-00143
Device Sequence Number15188677
Product Code JPK
UDI-Device Identifier00382903497041
UDI-Public00382903497041
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number349704
Device Catalogue Number349704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown